Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 237428, 7 pages
http://dx.doi.org/10.1155/2013/237428
Research Article

Nonsmooth Multiobjective Fractional Programming with Local Lipschitz Exponential -Invexity

Chung-Jen Junior College of Nursing, Health Sciences and Management, Chia-Yi 62241, Taiwan

Received 3 June 2013; Accepted 4 September 2013

Academic Editor: Gue Lee

Copyright © 2013 Shun-Chin Ho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shun-Chin Ho, “Nonsmooth Multiobjective Fractional Programming with Local Lipschitz Exponential -Invexity,” Journal of Applied Mathematics, vol. 2013, Article ID 237428, 7 pages, 2013. https://doi.org/10.1155/2013/237428.